Universidad Complutense de Madrid
E-Prints Complutense

Chaotic Magnetic-Fields

Impacto

Downloads

Downloads per month over past year

Fernández-Rañada, Antonio (1994) Chaotic Magnetic-Fields. Chaos Solitons & Fractals, 4 (10). pp. 1943-1959. ISSN 0960-0779

Official URL: http://dx.doi.org/10.1016/0960-0779(94)90009-4


URLURL Type
http://www.sciencedirect.comPublisher


Abstract

The similarity between a magnetic field and a dynamical system is used here to illustrate the idea of integrability, the magnetic surfaces corresponding to the constants of the motion. The transition order-chaos is studied in the case of the superposition of two integrable magnetic fields.


Item Type:Article
Additional Information:

© 1994 Published by Elsevier Ltd.

Uncontrolled Keywords:Flows.
Subjects:Sciences > Physics > Electricity
Sciences > Physics > Electronics
ID Code:24976
Deposited On:08 Apr 2014 10:50
Last Modified:10 Dec 2018 14:58

Origin of downloads

Repository Staff Only: item control page